# SDR USAA061223

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 17,030 hours, 17,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STA 1292 Z-BEAM 3 SECTIONS, 6 PLACES CORROSION.  REMOVED & REPLACED Z-BEAM SECTIONS PER AIRBUS DWG D53472815 & SRM 51-72-11; CORR TASK JA-260-53500, DEFECT SIZE: 2 INCHES AT 6 PLACES.
